# SDR SWAA114398

- Difficulty date: June 16, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 45,565 hours, 36,407 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LONGITUDINAL FLOORBEAM WEB CRACKED BETWEEN BS 709 TO BS 713.  REPAIRED WEB PER EO.
